MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 6844295
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a non-reproducible, lower than expected result was obtained from a single patient sample using vitros glucose (gluxt) slide lot 7419-0016-8376 tested on a vitros xt 7600 integrated system.The most likely assignable cause for this event could not be determined.Based on historic quality control results, there was some imprecision observed using vitros gluxt slide lot 7419-0016-8376, however, the magnitude of bias observed would not have contributed to the bias observed with the affected patient sample.Therefore, vitros gluxt slide lot 7419-0016-8376 did not likely contribute to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros gluxt slide lot 7419-0016-8376.Based on acceptable diagnostic vitros alkp within-run precision testing, the vitros xt 7600 integrated system was performing as intended and did not likely contribute to the event.Finally, improper pre-analytical sample processing cannot be ruled out as contributing to the event.It is unknown if the affected sample was centrifuged according to the sample collection device manufacturer's specifications, and it is possible that cellular debris, due to poor sample preparation, was present in the affected samples, although this could not be confirmed.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a non-reproducible, lower than expected result was obtained from a single patient sample using vitros glucose (gluxt) slide lot 7419-0016-8376 tested on a vitros xt 7600 integrated system.Vitros gluxt patient sample result of <20 mg/dl vs.The repeat result of 198 mg/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower-than-expected gluxt result predicted from the patient sample was not reported outside the laboratory, and there was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key20201668
Report Number1319809-2024-00071
Device Sequence Number15173627
Product Code CGA
UDI-Device Identifier10758750031795
UDI-Public(01)10758750031795(17)250601(11)231227(10)741900168376
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Catalogue Number6844295
Device Lot Number7419-0016-8376
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown